November 2017, 37(11): 5763-5780. doi: 10.3934/dcds.2017250

On the uniqueness of an ergodic measure of full dimension for non-conformal repellers

Universidade Federal do Rio de Janeiro, Instituto de Matemática, Rio de Janeiro, 21941-909, RJ, Brazil

Received  June 2016 Revised  June 2017 Published  July 2017

We give a subclass $\mathcal{L}$ of Non-linear Lalley-Gatzouras carpets and an open set $\mathcal{U}$ in $\mathcal{L}$ such that any carpet in $\mathcal{U}$ has a unique ergodic measure of full dimension. In particular, any Lalley-Gatzouras carpet which is close to a non-trivial general Sierpinski carpet has a unique ergodic measure of full dimension.

Citation: Nuno Luzia. On the uniqueness of an ergodic measure of full dimension for non-conformal repellers. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5763-5780. doi: 10.3934/dcds.2017250
References:
[1]

J. Barral and D.-J. Feng, Non-uniqueness of ergodic measures with full Hausdorff dimension on Gatzouras-Lalley carpet, Nonlinearity, 24 (2011), 2563-2567. doi: 10.1088/0951-7715/24/9/010.

[2]

T. Bedford, Crinkly Curves, Markov Partitions and Box Dimension of Self Similar Sets, Ph. D thesis, University of Warwick, 1984.

[3]

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Mathematics, 470, Springer, 1975.

[4]

R. Bowen, Hausdorff dimension of quasi-circles, Publ. Math. I.H.E.S., 50 (1979), 11-25.

[5]

T. Das and D. Simmons, The Hausdorff and dynamical dimensions of self-affine sponges: A dimension gap result, Invent. Math., (2017), 1-50. doi: 10.1007/s00222-017-0725-5.

[6]

M. Denker and M. Gordin, Gibbs measures for fibred systems, Adv. Math., 148 (1999), 161-192. doi: 10.1006/aima.1999.1843.

[7]

M. DenkerM. Gordin and S. Heinemann, On the relative variational principle for fibred expanding maps, Ergod. Th. & Dynam. Sys., 22 (2002), 757-782. doi: 10.1017/S014338570200038X.

[8]

D.-J. Feng, Equilibrium states for factor maps between subshifts, Adv. Math., 226 (2011), 2470-2502. doi: 10.1016/j.aim.2010.09.012.

[9]

D. Gatzouras and P. Lalley, Hausdorff and box dimensions of certain self-affine fractals, Indiana Univ. Math. J., 41 (1992), 533-568. doi: 10.1512/iumj.1992.41.41031.

[10]

R. Kenyon and Y. Peres, Measures of full dimension on affine-invariant sets, Ergod. Th. & Dynam. Sys., 16 (1996), 307-323. doi: 10.1017/S0143385700008828.

[11]

N. Luzia, A variational principle for the dimension for a class of non-conformal repellers, Ergod. Th. & Dynam. Sys., 26 (2006), 821-845. doi: 10.1017/S0143385705000659.

[12]

N. Luzia, Measure of full dimension for a class of nonconformal repellers, Discrete Contin. Dyn. Syst., 26 (2010), 291-302. doi: 10.3934/dcds.2010.26.291.

[13]

N. Luzia, Hausdorff dimension of certain random self-affine fractals, Stoch. Dyn., 11 (2011), 627-642. doi: 10.1142/S0219493711003516.

[14]

C. McMullen, The Hausdorff dimension of general Sierpiński carpets, Nagoya Math. J., 96 (1984), 1-9. doi: 10.1017/S0027763000021085.

[15]

E. Olivier, Uniqueness of the measure with full dimension on sofic affine-invariant subsets of the 2-torus, Ergod. Th. & Dynam. Sys., 30 (2010), 1503-1528. doi: 10.1017/S0143385709000546.

[16]

F. Przytycki and M. Urbanski, Conformal Fractals: Ergodic Theory Methods, London Mathematical Society Lecture Note Series, 371, Cambridge University Press, 2010. doi: 10.1017/CBO9781139193184.

[17]

D. Ruelle, Repellers for real analytic maps, Ergod. Th. & Dynam. Sys., 2 (1982), 99-107. doi: 10.1017/S0143385700009603.

[18]

D. Ruelle, Thermodynamic Formalism, 2$^{nd}$ edition, Cambridge University Press, 2004. doi: 10.1017/CBO9780511617546.

[19]

Ya. Sinai, Gibbs measures in ergodic theory, Uspehi Mat. Nauk, 27 (1972), 21-64; English translation: Russian Math. Surveys, 27 (1972), 21-69.

show all references

References:
[1]

J. Barral and D.-J. Feng, Non-uniqueness of ergodic measures with full Hausdorff dimension on Gatzouras-Lalley carpet, Nonlinearity, 24 (2011), 2563-2567. doi: 10.1088/0951-7715/24/9/010.

[2]

T. Bedford, Crinkly Curves, Markov Partitions and Box Dimension of Self Similar Sets, Ph. D thesis, University of Warwick, 1984.

[3]

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Mathematics, 470, Springer, 1975.

[4]

R. Bowen, Hausdorff dimension of quasi-circles, Publ. Math. I.H.E.S., 50 (1979), 11-25.

[5]

T. Das and D. Simmons, The Hausdorff and dynamical dimensions of self-affine sponges: A dimension gap result, Invent. Math., (2017), 1-50. doi: 10.1007/s00222-017-0725-5.

[6]

M. Denker and M. Gordin, Gibbs measures for fibred systems, Adv. Math., 148 (1999), 161-192. doi: 10.1006/aima.1999.1843.

[7]

M. DenkerM. Gordin and S. Heinemann, On the relative variational principle for fibred expanding maps, Ergod. Th. & Dynam. Sys., 22 (2002), 757-782. doi: 10.1017/S014338570200038X.

[8]

D.-J. Feng, Equilibrium states for factor maps between subshifts, Adv. Math., 226 (2011), 2470-2502. doi: 10.1016/j.aim.2010.09.012.

[9]

D. Gatzouras and P. Lalley, Hausdorff and box dimensions of certain self-affine fractals, Indiana Univ. Math. J., 41 (1992), 533-568. doi: 10.1512/iumj.1992.41.41031.

[10]

R. Kenyon and Y. Peres, Measures of full dimension on affine-invariant sets, Ergod. Th. & Dynam. Sys., 16 (1996), 307-323. doi: 10.1017/S0143385700008828.

[11]

N. Luzia, A variational principle for the dimension for a class of non-conformal repellers, Ergod. Th. & Dynam. Sys., 26 (2006), 821-845. doi: 10.1017/S0143385705000659.

[12]

N. Luzia, Measure of full dimension for a class of nonconformal repellers, Discrete Contin. Dyn. Syst., 26 (2010), 291-302. doi: 10.3934/dcds.2010.26.291.

[13]

N. Luzia, Hausdorff dimension of certain random self-affine fractals, Stoch. Dyn., 11 (2011), 627-642. doi: 10.1142/S0219493711003516.

[14]

C. McMullen, The Hausdorff dimension of general Sierpiński carpets, Nagoya Math. J., 96 (1984), 1-9. doi: 10.1017/S0027763000021085.

[15]

E. Olivier, Uniqueness of the measure with full dimension on sofic affine-invariant subsets of the 2-torus, Ergod. Th. & Dynam. Sys., 30 (2010), 1503-1528. doi: 10.1017/S0143385709000546.

[16]

F. Przytycki and M. Urbanski, Conformal Fractals: Ergodic Theory Methods, London Mathematical Society Lecture Note Series, 371, Cambridge University Press, 2010. doi: 10.1017/CBO9781139193184.

[17]

D. Ruelle, Repellers for real analytic maps, Ergod. Th. & Dynam. Sys., 2 (1982), 99-107. doi: 10.1017/S0143385700009603.

[18]

D. Ruelle, Thermodynamic Formalism, 2$^{nd}$ edition, Cambridge University Press, 2004. doi: 10.1017/CBO9780511617546.

[19]

Ya. Sinai, Gibbs measures in ergodic theory, Uspehi Mat. Nauk, 27 (1972), 21-64; English translation: Russian Math. Surveys, 27 (1972), 21-69.

[1]

Juan Wang, Yongluo Cao, Yun Zhao. Dimension estimates in non-conformal setting. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3847-3873. doi: 10.3934/dcds.2014.34.3847

[2]

Robert Eymard, Angela Handlovičová, Karol Mikula. Approximation of nonlinear parabolic equations using a family of conformal and non-conformal schemes. Communications on Pure & Applied Analysis, 2012, 11 (1) : 147-172. doi: 10.3934/cpaa.2012.11.147

[3]

Luis Barreira and Jorg Schmeling. Invariant sets with zero measure and full Hausdorff dimension. Electronic Research Announcements, 1997, 3: 114-118.

[4]

Nuno Luzia. Measure of full dimension for some nonconformal repellers. Discrete & Continuous Dynamical Systems - A, 2010, 26 (1) : 291-302. doi: 10.3934/dcds.2010.26.291

[5]

Tomasz Szarek, Mariusz Urbański, Anna Zdunik. Continuity of Hausdorff measure for conformal dynamical systems. Discrete & Continuous Dynamical Systems - A, 2013, 33 (10) : 4647-4692. doi: 10.3934/dcds.2013.33.4647

[6]

Richard Sharp. Conformal Markov systems, Patterson-Sullivan measure on limit sets and spectral triples. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2711-2727. doi: 10.3934/dcds.2016.36.2711

[7]

Nasab Yassine. Quantitative recurrence of some dynamical systems preserving an infinite measure in dimension one. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 343-361. doi: 10.3934/dcds.2018017

[8]

Olof Heden, Denis S. Krotov. On the structure of non-full-rank perfect $q$-ary codes. Advances in Mathematics of Communications, 2011, 5 (2) : 149-156. doi: 10.3934/amc.2011.5.149

[9]

Yunping Jiang, Yuan-Ling Ye. Convergence speed of a Ruelle operator associated with a non-uniformly expanding conformal dynamical system and a Dini potential. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4693-4713. doi: 10.3934/dcds.2018206

[10]

Jon Chaika, Howard Masur. There exists an interval exchange with a non-ergodic generic measure. Journal of Modern Dynamics, 2015, 9: 289-304. doi: 10.3934/jmd.2015.9.289

[11]

David Färm, Tomas Persson. Dimension and measure of baker-like skew-products of $\boldsymbol{\beta}$-transformations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (10) : 3525-3537. doi: 10.3934/dcds.2012.32.3525

[12]

Vanderlei Horita, Marcelo Viana. Hausdorff dimension for non-hyperbolic repellers II: DA diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2005, 13 (5) : 1125-1152. doi: 10.3934/dcds.2005.13.1125

[13]

Fernando J. Sánchez-Salas. Dimension of Markov towers for non uniformly expanding one-dimensional systems. Discrete & Continuous Dynamical Systems - A, 2003, 9 (6) : 1447-1464. doi: 10.3934/dcds.2003.9.1447

[14]

Carlos Matheus, Jacob Palis. An estimate on the Hausdorff dimension of stable sets of non-uniformly hyperbolic horseshoes. Discrete & Continuous Dynamical Systems - A, 2018, 38 (2) : 431-448. doi: 10.3934/dcds.2018020

[15]

M. Bulíček, F. Ettwein, P. Kaplický, Dalibor Pražák. The dimension of the attractor for the 3D flow of a non-Newtonian fluid. Communications on Pure & Applied Analysis, 2009, 8 (5) : 1503-1520. doi: 10.3934/cpaa.2009.8.1503

[16]

Paul Wright. Differentiability of Hausdorff dimension of the non-wandering set in a planar open billiard. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3993-4014. doi: 10.3934/dcds.2016.36.3993

[17]

Lok Ming Lui, Chengfeng Wen, Xianfeng Gu. A conformal approach for surface inpainting. Inverse Problems & Imaging, 2013, 7 (3) : 863-884. doi: 10.3934/ipi.2013.7.863

[18]

Peter Haïssinsky, Kevin M. Pilgrim. Examples of coarse expanding conformal maps. Discrete & Continuous Dynamical Systems - A, 2012, 32 (7) : 2403-2416. doi: 10.3934/dcds.2012.32.2403

[19]

Zuxing Xuan. On conformal measures of parabolic meromorphic functions. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 249-257. doi: 10.3934/dcdsb.2015.20.249

[20]

Nicholas Hoell, Guillaume Bal. Ray transforms on a conformal class of curves. Inverse Problems & Imaging, 2014, 8 (1) : 103-125. doi: 10.3934/ipi.2014.8.103

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (6)
  • HTML views (19)
  • Cited by (0)

Other articles
by authors

[Back to Top]